Multiplicative-error models with sample selection
Koen Jochmans
Post-Print from HAL
Abstract:
This paper presents a simple approach to deal with sample selection in models with multiplicative errors. Models for non-negative limited dependent variables such as counts fit this framework. The approach builds on a specification of the conditional mean of the outcome only and is, therefore, semiparametric in nature. GMM estimators are constructed for both cross-section data and for panel data. We derive distribution theory and present Monte Carlo evidence on the finite-sample performance of the estimators.
Keywords: Count data; Fixed-effect model; Nonlinear model; Sample selection; Semiparametric inference; Two-stage estimation (search for similar items in EconPapers)
Date: 2015-02
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Published in Journal of Econometrics, 2015, 184 (2), pp.315 - 327. ⟨10.1016/j.jeconom.2014.09.011⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Multiplicative-error models with sample selection (2015) 
Working Paper: Multiplicative-error models with sample selection (2015)
Working Paper: Multiplicative-error models with sample selection (2014) 
Working Paper: Multiplicative-error models with sample selection (2014) 
Working Paper: Multiplicative-error models with sample selection (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03392990
DOI: 10.1016/j.jeconom.2014.09.011
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().